# SDR SB06067

- Difficulty date: July 8, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT AFT SERVICE DOOR OVERHEAD, AFT CENTER AISLE OVERHEAD AND LEFT-HAND AFT ENTRY DOOR EXTERIOR, WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK ON AFT LEFT-HAND POWER SUPPLY.  OPERATIONAL CHECK OF EMERGENCY LIGHTS GOOD.
